# SDR SWIA201541485

- Difficulty date: October 2, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N218AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 31,476 hours, 19,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN BS 333 AND 349 CORRODED.   R & R  THE STRINGER IAW SRM.
